# SDR SWAA2014042927518

- Difficulty date: April 8, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 54,099 hours, 42,983 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Part number: 65C35773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 887+10, CRACKED AT HOLE NR 8 IN LOWER FWD CORNER.  R & R FORGING IAW DWG.
